Depersonalization Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
182 Posts
Just looking for a bit of reassurance really. I had really vivid dreams last night, and this morning I felt like My skin was crawling and I've been quite light headed. I put it down to the heat in the UK at the moment.

Then I went to take my meds earlier and realised I missed yesterday's pill. So hadn't taken a venlafaxine for over 48 hours. Will I be OK? And when can I expect these symptoms to pass?
 

·
Registered
Joined
·
1,903 Posts
You will be fine...Just resume as normal...You will find once you start taking it again you will feel better quite quickly...

Im on Venlafaxine too and definitely feel it when ive missed a dose...

This is why all psychiatric meds have to be reduced gradually over a long period of time...Its too much of a shock to the system just to suddenly stop...
 

·
Jedi Knight
Joined
·
428 Posts
As Eddy said, you'll be OK - just resume taking them.

I was on a pretty high dosage of Venlafaxine a couple of years ago, and you definitely knew when you'd forgotten a dose - I had to go several days without them one time because I was away from home and forgot my medication.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top